# SDR DLM88060923

- Difficulty date: November 4, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 47,603 hours, 37,499 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISIT, TWO AREAS OF DELAMINATION WERE FOUND IN THE SKIN LOWER SURFACE.  AREAS REPAIRED PER BOEING INSTRUCTIONS, SEE ERA 457446-14
